# SDR FDEA201008163011

- Difficulty date: August 16, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37802
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN STA 1620- 1640 S-22R TO S-23R HAS 2EA OUTWARD DENTS.  EVALUATED (2EA) DENTS, NR1 A/Y=26.47, NR2 A/Y=20.37, BOTH DENTS FOUND OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DET III. REPAIRED SKIN AT STA 1620-1640, BET S22R TO S23R IAW SRM 53-00-01, FIG 201, R3. THIS IS A CLASS 'B' REPAIR WITH FURTHER INSPECTIONS REQ'D AT 25,000 F.C., WITH INTERVALS AT 6,000 FC IAW SRM 53-00-01, FIG 201, R3, DET II, TABLE V.  SKIN PN 146N3780-2.  MAJOR REPAIR.
